| Model Number |
WA47787A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the device tip could not be successfully taken out so the unspecified procedure was stopped.An x-ray was obtained post operatively.There was no further information provided despite multiple requests.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the subject device was not returned, and the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.